# SDR AALA202410072715

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 19,668 hours, 19,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FRONT FLASHLIGHT UNDER JUMP SEAT, SEAL IS BROKEN AND INSTALLED BACKWARDS. MAINTENANCE REPLACED FLASHLIGHT BATTERY.
